| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Section a4: patient weight was not made available.
Event or Problem Description
It was reported that the patient's replacement indicator light displayed on their ipg.Surgery is planned to address the issue.
Additional Manufacturer Narrative
A4: the patient's weight was updated.E1 correction: the reporter's information was updated.
Event or Problem Description
Surgical intervention was undertaken on (b)(6) 2024 wherein the ipg was explanted and replaced to address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.